# SDR R61A201307060619

- Difficulty date: July 6, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N820MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000041
- Aircraft time: 22,662 hours, 16,784 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 17062783001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK,  FOUND LT RIB 11 FWD LOWER FLANGE CRACKED AT AFT FASTENER.  MX REMOVED DAMAGED FLANGE AND INSTALLED FABRICATED RIB IAW ETD2013-170-014268, REV 1.
